New posts (questions about how to treat individual pains) are being answered by Steve Lockhart regularly in the Private Members area. Get access now along with your self treatment program via the Ad in the right hand column.

Author Topic: Cold sensation and ultram  (Read 6253 times)

dominoeffect

  • Guest
Cold sensation and ultram
« on: February 12, 2009, 09:05:43 AM »
I have chronic lower back pain and take ultram for it.  Works pretty well for me although I feel a little side effects, I guess.  Very minor, though.  I get occasional constipation and makes me itch a little.  The question I have is, lately, I experience cold feelings on my feet, fingers and my nose.  Do you have any idea if this is also something thatís being caused by ultram?

Steve Lockhart

  • Administrator
  • Hero Member
  • *****
  • Posts: 2249
Re: Cold sensation and ultram
« Reply #1 on: February 14, 2009, 02:19:46 AM »
Not sure about the drug side effects but it could be a nerve thing from your back pain that is referring to the extremities. Why not google 'Ultram side effects' and see what they say. Drugs are ok for a short spell while you deal with a lower back problem properly but not a good long time solution as it really it just a bandaid and won't fix the problem. Longer term the pain is likely to become more chronic so try and get it sorted now would be my suggestion.

itsonlynatural

  • Guest
Re: Cold sensation and ultram
« Reply #2 on: February 26, 2009, 08:25:59 AM »
I have chronic lower back pain and take ultram for it.  Works pretty well for me although I feel a little side effects, I guess.  Very minor, though.  I get occasional constipation and makes me itch a little.  The question I have is, lately, I experience cold feelings on my feet, fingers and my nose.  Do you have any idea if this is also something thatís being caused by ultram?

Hi, Domino.  Yes, indeed, the cold sensation of extremities is part of ultram 's side effects.  Nothing to be alarmed of that, though.  But what I suggest is that if it's starting to bother you, go ahead and ask your doc.  That'll help determine if it's just the ultram that's causing it to happen.  Hope this helps!

 

Download a FREE copy of the latest version of my book: A Specialists Guide to Sciatica and Back Pain Treatment.

Your details will always be kept private and NEVER be shared with any third party


Free Video You Can Watch at Home For Instant Relief



youtube_ad